Results 11 to 20 of about 1,334 (79)

Is laparoscopic ileocecal resection a safe option for Crohn's disease? Best evidence topic [PDF]

open access: yes, 2014
A best evidence topic was constructed according to a structured protocol. The question addressed was whether laparoscopic ileocecal resection for Crohn's disease is associated with higher morbidity rates in comparison to open surgery. From a total of 123
Antoniou, George A.   +4 more
core   +1 more source

Complex structures on the complexification of a real Lie algebra

open access: yesComplex Manifolds, 2018
Let g = a+b be a Lie algebra with a direct sum decomposition such that a and b are Lie subalgebras. Then, we can construct an integrable complex structure J̃ on h = ℝ(gℂ) from the decomposition, where ℝ(gℂ) is a real Lie algebra obtained from gℂby the ...
Yamada Takumi
doaj   +1 more source

A COUNTEREXAMPLE TO METRIC DIFFERENTIABILITY

open access: yesProceedings of the Edinburgh Mathematical Society, 2003
We show that the metric version of Pansu’s differentiability result for Lipschitz maps fails; this illustrates an interesting difference between Euclidean domains and domains that are non-abelian stratified groups.
B. Kirchheim, Valentino Magnani
semanticscholar   +1 more source

Effect of dietary supplementation with ultramicronized palmitoylethanolamide in maintaining remission in cats with nonflea hypersensitivity dermatitis: a double‐blind, multicentre, randomized, placebo‐controlled study

open access: yesVeterinary Dermatology, Volume 30, Issue 5, Page 387-e117, October 2019., 2019
Background – Feline nonflea hypersensitivity dermatitis (NFHD) is a frequent cause of over‐grooming, scratching and skin lesions. Multimodal therapy often is necessary. Hypothesis/Objectives – To investigate the efficacy of ultramicronized palmitoylethanolamide (PEA‐um) in maintaining methylprednisolone‐induced remission in NFHD cats.
Chiara Noli   +45 more
wiley   +1 more source

Isometry Lie algebras of indefinite homogeneous spaces of finite volume

open access: yesProceedings of the London Mathematical Society, Volume 119, Issue 4, Page 1115-1148, October 2019., 2019
Abstract Let g be a real finite‐dimensional Lie algebra equipped with a symmetric bilinear form ⟨·,·⟩. We assume that ⟨·,·⟩ is nil‐invariant. This means that every nilpotent operator in the smallest algebraic Lie subalgebra of endomorphisms containing the adjoint representation of g is an infinitesimal isometry for ⟨·,·⟩.
Oliver Baues   +2 more
wiley   +1 more source

Some relations between Hodge numbers and invariant complex structures on compact nilmanifolds

open access: yesComplex Manifolds, 2017
Let N be a simply connected real nilpotent Lie group, n its Lie algebra, and € a lattice in N. If a left-invariant complex structure on N is Γ-rational, then HƏ̄s,t(Γ/N) ≃ HƏ̄s,t(nC) for each s; t.
Yamada Takumi
doaj   +1 more source

On generalized G2-structures and T-duality [PDF]

open access: yes, 2018
This is a short note on generalized G2-structures obtained as a consequence of a T-dual construction given in del Barco et al. (2017). Given classical G2-structure on certain seven dimensional manifolds, either closed or co-closed, we obtain integrable ...
del Barco, Viviana Jorgelina   +1 more
core   +1 more source

Ricci-flat and Einstein pseudoriemannian nilmanifolds

open access: yesComplex Manifolds, 2019
This is partly an expository paper, where the authors’ work on pseudoriemannian Einstein metrics on nilpotent Lie groups is reviewed. A new criterion is given for the existence of a diagonal Einstein metric on a nice nilpotent Lie group.
Conti Diego, Rossi Federico A.
doaj   +1 more source

A solvable extended logarithm of the Johnson homomorphism [PDF]

open access: yesarXiv, 2022
We suggest an extension of a certain logarithm of the total Johnson map in terms of solvable Lie groups. Here, the domain of the map is extended to a subset consisting of exponential solvable elements in the mapping class group of a surface.
arxiv  

Locally conformally Kähler solvmanifolds: a survey

open access: yesComplex Manifolds, 2019
A Hermitian structure on a manifold is called locally conformally Kähler (LCK) if it locally admits a conformal change which is Kähler. In this survey we review recent results of invariant LCK structures on solvmanifolds and present original results ...
Andrada A., Origlia M.
doaj   +1 more source

Home - About - Disclaimer - Privacy